Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/44164
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Computation of extensional fall of slender viscous drops by a one-dimensional eulerian method
Author: Hajek, B.
Stokes, Y.
Tuck, E.
Citation: SIAM Journal on Applied Mathematics, 2007; 67(4):1166-1182
Publisher: Siam Publications
Issue Date: 2007
ISSN: 0036-1399
1095-712X
Statement of
Responsibility: 
B. H. Bradshaw-Hajek, Y. M. Stokes, and E. O. Tuck
Abstract: We develop a one-dimensional Eulerian model suitable for analyzing the behavior of viscous fluid drops falling from rest from an upper boundary. The method allows examination of development and behavior from early time, when a drop and filament begin to form, out to large times when the bulk of the fluid forms a drop at the bottom of a long thin filament which connects it with the upper boundary. This model overcomes problems seen in Lagrangian models, caused by excessive stretching of grid elements, and enables a better examination of the thin fluid filament.
Keywords: extensional flow
dripping
moving boundary
viscous flow
free surface
Description: © 2007 Society for Industrial and Applied Mathematics
DOI: 10.1137/050646743
Appears in Collections:Aurora harvest 6
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.